Следене
Wen WU
Wen WU
Потвърден имейл адрес: scut.edu.cn - Начална страница
Заглавие
Позовавания
Позовавания
Година
On the irrationality exponent of the regular paperfolding numbers
YJ Guo, ZX Wen, W Wu
Linear Algebra and its Applications 446, 237-264, 2014
282014
Quantitative recurrence properties and homogeneous self-similar sets
Y Chang, M Wu, W Wu
Proceedings of the American Mathematical Society 147, 1453-1465, 2019
212019
Hankel determinants of the Cantor sequence
Z Wen, W Wu
Scientia Sinica Mathematica 44 (10), 1059-1072, 2014
152014
On the abelian complexity of the Rudin–Shapiro sequence
X Lü, J Chen, Z Wen, W Wu
Journal of Mathematical Analysis and Applications 451 (2), 822-838, 2017
102017
On the k-abelian complexity of the Cantor sequence
J Chen, X Lü, W Wu
Journal of Combinatorial Theory, Series A 155, 287-303, 2018
92018
Accessible Values for the Assouad and Lower Dimensions of Subsets
C Chen, M Wu, W Wu
Real Analysis Exchange 45 (1), 85-100, 2020
8*2020
Dimension of slices through fractals with initial cubic pattern
L Xi, W Wu, Y Xiong
Chinese Annals of Mathematics, Series B 38 (5), 1145-1178, 2017
82017
Random affine code tree fractals: Hausdorff and affinity dimensions and pressure
E Järvenpää, M Järvenpää, M Wu, W Wu
Mathematical Proceedings of the Cambridge Philosophical Society 162 (2), 367-382, 2017
82017
Some properties of the Fibonacci sequence on an infinite alphabet
J Zhang, Z Wen, W Wu
The Electronic Journal of Combinatorics, P2. 52-P2. 52, 2017
72017
Dimensions of slices through a class of generalized Sierpinski sponges
W Wu, L Xi
Journal of Mathematical Analysis and Applications 399 (2), 514-523, 2013
72013
Evaluations of the Hankel determinants of a Thue--Morse-like sequence
GN Han, W Wu
International Journal of Number Theory 11 (06), 1887-1904, 2015
62015
Dimension of slices through a self-similar set with initial cubic pattern
ZX Wen, W Wu, LF Xi
Ann. Acad. Sci. Fenn. Math 38, 473-487, 2013
62013
On the regular sum-free sets
ZX Wen, JM Zhang, W Wu
European Journal of Combinatorics 49, 42-56, 2015
52015
Limit Behaviour of the Quasi-Linear Discrete Functions
X Lu, J Chen, Z Wen, W Wu
Fractals, 2020
42020
Criterions for apwenian sequences
YJ Guo, GN Han, W Wu
Advances in Mathematics 389, 107899, 2021
32021
Sum-free sets generated by the period-k-folding sequences and some Sturmian sequences
JP Allouche, J Shallit, ZX Wen, W Wu, JM Zhang
Discrete Mathematics 343 (9), 111958, 2020
32020
Stieltjes continued fractions related to the Paperfolding sequence and Rudin-Shapiro sequence
W Wu
Advances in Applied Mathematics 118, 102040, 2020
22020
SELF-SIMILARITY OF 𝒫-POSITIONS OF (2n+ 1)-DIMENSIONAL WYTHOFF’S GAME
Y Li, W Wu
Fractals 29 (3), 2150061-202, 2021
12021
On simultaneous approximation of the values of certain Mahler functions
K Väänänen, W Wu
Mathematische Zeitschrift 292, 1157–1174, 2019
12019
On linear independence measures of the values of Mahler functions
K Väänänen, W Wu
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 148 (6 …, 2018
12018
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20